National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Nonlinearity(217)
ISSN: 0951-7715
年代
1    
Stability in Cohen–Grossberg-type bidirectional associative memory neural networks with time-varying delays 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:19  Issue:7  Page:1601-1617  

Cao Jinde;   Song Qiankun;  

来源数据库:[Web of Science, Scopus]         被引频次:213

文摘信息 获取全文 问图书馆员

2    
Existence of travelling wave solutions in delayed reaction–diffusion systems with applications to diffusion–competition systems 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:19  Issue:6  Page:1253-1273  

Li Wan-Tong;   Lin Guo;   Ruan Shigui;  

来源数据库:[Web of Science, Scopus]         被引频次:154

文摘信息 获取全文 问图书馆员

3    
One component regularity for the Navier–Stokes equations 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:19  Issue:2  Page:453-469  

Kukavica Igor;   Ziane Mohammed;  

来源数据库:[Web of Science, Scopus]         被引频次:110

文摘信息 获取全文 问图书馆员

4    
A modified-Leray-α subgrid scale model of turbulence 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:19  Issue:4  Page:879-897  

Ilyin Alexei A;   Lunasin Evelyn M;   Titi Edriss S;  

来源数据库:[Web of Science, Scopus]         被引频次:93

文摘信息 获取全文 问图书馆员

5    
Smooth attractors for strongly damped wave equations 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:19  Issue:7  Page:1495-1506  

Pata Vittorino;   Zelik Sergey;  

来源数据库:[Web of Science, Scopus]         被引频次:85

文摘信息 获取全文 问图书馆员

6    
Generalized synchronization for delayed chaotic neural networks: a novel coupling scheme 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:19  Issue:12  Page:2797-2811  

Huang Xia;   Cao Jinde;  

来源数据库:[Web of Science, Scopus]         被引频次:78

文摘信息 获取全文 问图书馆员

7    
Escape rates and conditionally invariant measures 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:19  Issue:2  Page:377-397  

Demers Mark F;   Young Lai-Sang;  

来源数据库:[Web of Science, Scopus]         被引频次:83

文摘信息 获取全文 问图书馆员

8    
Chaos in low-dimensional Lotka–Volterra models of competition 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:19  Issue:10  Page:2391-2404  

Vano J A;   Wildenberg J C;   Anderson M B;   Noel J K;   Sprott J C;  

来源数据库:[Web of Science, Scopus]         被引频次:59

文摘信息 获取全文 问图书馆员

9    
Gap solitons in periodic discrete nonlinear Schrödinger equations 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:19  Issue:1  Page:27-40  

Pankov A;  

来源数据库:[Web of Science, Scopus]         被引频次:73

文摘信息 获取全文 问图书馆员

10    
Multi-parametric bifurcations in a piecewise–linear discontinuous map 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:19  Issue:8  Page:1875-1906  

Avrutin Viktor;   Schanz Michael;   Banerjee Soumitro;  

来源数据库:[Web of Science, Scopus]         被引频次:58

文摘信息 获取全文 问图书馆员

11    
Quantitative perturbative study of convergence to equilibrium for collisional kinetic models in the torus 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:19  Issue:4  Page:969-998  

Mouhot Clément;   Neumann Lukas;  

来源数据库:[Web of Science, Scopus]         被引频次:60

文摘信息 获取全文 问图书馆员

12    
Inviscid limits for the Navier–Stokes equations with Navier friction boundary conditions 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:19  Issue:4  Page:899-918  

Iftimie Dragoş;   Planas Gabriela;  

来源数据库:[Web of Science, Scopus]         被引频次:66

文摘信息 获取全文 问图书馆员

13    
On multi-parametric bifurcations in a scalar piecewise-linear map 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:19  Issue:3  Page:531-552  

Avrutin Viktor;   Schanz Michael;  

来源数据库:[Web of Science, Scopus]         被引频次:66

文摘信息 获取全文 问图书馆员

14    
Chaotic attractors of relaxation oscillators 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:19  Issue:3  Page:701-720  

Guckenheimer John;   Wechselberger Martin;   Young Lai-Sang;  

来源数据库:[Web of Science, Scopus]         被引频次:50

文摘信息 获取全文 问图书馆员

15    
Dynamic mechanisms of blood vessel growth 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:19  Issue:1  Page:C1-C10  

Merks Roeland M H;   Glazier James A;  

来源数据库:[Web of Science, Scopus]         被引频次:55

文摘信息 获取全文 问图书馆员

16    
The fractional Keller–Segel model 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:19  Issue:12  Page:2909-2918  

Escudero Carlos;  

来源数据库:[Web of Science, Scopus]         被引频次:44

文摘信息 获取全文 问图书馆员

17    
On a zero speed sensitive cellular automaton 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:20  Issue:1  Page:1-19  

Bressaud Xavier;   Tisseur Pierre;  

来源数据库:[Web of Science, Scopus]         被引频次:2

文摘信息 获取全文 问图书馆员

18    
Unfolding degenerate grazing dynamics in impact actuators 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:19  Issue:2  Page:399-418  

Zhao Xiaopeng;   Dankowicz Harry;  

来源数据库:[Web of Science, Scopus]         被引频次:45

文摘信息 获取全文 问图书馆员

19    
Global bifurcations of the Lorenz manifold 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:19  Issue:12  Page:2947-2972  

Doedel Eusebius J;   Krauskopf Bernd;   Osinga Hinke M;  

来源数据库:[Web of Science, Scopus]         被引频次:38

文摘信息 获取全文 问图书馆员

20    
Coarse-grained dynamics of an activity bump in a neural field model 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:20  Issue:9  Page:2127-2146  

Laing C R;   Frewen T A;   Kevrekidis I G;  

来源数据库:Web of Science         被引频次:30

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×